# SDR IPXA2025101070114

- Difficulty date: September 22, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  FLOOR PANEL 147BF OIL SOAKED. FLOOR PANEL FABRICATION COMPLETE IAW SREO-16407-REQ 001.
